# SDR SWAA2023091494528

- Difficulty date: August 28, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 61,225 hours, 40,354 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION HAS A CRACKED CABLE INTERCOASTAL ATTACH ANGLE AT BS 685+10; RBL 24; WL 203 RBL 24 IS INCORRECT; LBL 24 IS CORRECT<[01] VERIFIED STEP 1 IN PARTIAL; STEP 2 COMPLETE.;[02] VERIFIED STEP 2 COMPLETE.;[03] VERIFIED STEP 2;3 COMPLETE (UPDATED);[04] REMOVED; FABRICATED AND INSTALLED NEW ATTACH ANGLE AT BS 685+10; LBL 24; WL 203; PER SRM 51-40-02 AND DWG 273A9112; 273A9110.;[05] VERIFIED CORRECTION ACTION ITEM 4; STEP 1 COMPLETE; AND MEASUREMENT TABLE CARD COMPLETE.
